# SDR GLBA20060660

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 20,943 hours, 24,468 cycles
- Engine: Pwa PT6*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD HEAT CYCLED ON AND OFF WITH SWITCH OFF, DESCENDING INTO DENVER HAD ELECTRICAL ODOR AND SMOKE STARTED COMING OUT FROM CAPTAINS CONTROL COLUMN, TURNED OFF ALL ICE PROTECTION SMOKE DISSAPATED, LANDED WITHOUT INCIDENT, PENDING REPAIRS
